# SDR AALA20121219001

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 54,436 hours, 8,798 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: S271T0054
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT ORD-LHR.  CREW REPORTED LEFT HYDRAULIC SYSTEM QUANTITY STATUS MESSAGE.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT HYDRAULIC DIFFERENTIAL PRESSURE INDICATOR LEAKING ON LEFT PYLON CASE DRAIN FILTER MODULE.  REPLACED HYDRAULIC DIFFERENTIAL PRESSURE INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
